# SDR ASAA2012082892785

- Difficulty date: August 2, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 35,577 hours, 14,712 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7501160
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT SIDE PLATE FOUND TO BE CORRODED BEYOND SRM LIMITS.  ACFT GROUNDED.  REPAIR SIDE PLATE REF SRM 53-00-53.
